# SDR AALA201703079039

- Difficulty date: January 18, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD GALLEY SEAT TRACK AT STRINGER 23R AND FR 20. REPLACED SEAT TRACK PER SRM 51-72-11 AND DRAWING D53112812 AND D53110876.
